# SDR SIMA990391

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Stab/Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, A CHAFE WAS DISCOVERED AT LT STABLIZER TO FUSELAGE FILLET FAIRING CONTACT AREA.  BLENDED CHAFE AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  APPLIED PROTECTIVE TREATMENT INCLUDING TOP COAT TO BLENDED AREA.  FABRICATED AN EXTERNAL DOUBLER .025 INCH THICK.  APPLIED PROTECTIVE TREATMENT INCLUDING POLYURETHANE TOP COAT.  INSTALLED DOUBLER TO AIRCRAFT.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1375, SB 340-53-042 AND SAAB SRM 51-20-52.  AIRCRAFT OK FOR SERVICE.  (X)
